MathSciNet Relay Station
MathSciNet bibliographic data
MR1694859 33B15 (26A48 26D10 41A30)
Elbert, Árpád; Laforgia, Andrea On some properties of the gamma function. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2667–2673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement